# SDR A6WA201040715

- Difficulty date: September 23, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 1,719,204 hours, 16,092 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 SEAT TRACKS ON LBL 9 HAS CORROSION.  REMOVED UNSERVICEABLE SEAT TRACK  LBL 9 NR 1 AND REPLACED FOR NEW SERVICEABLE SEAT TRACK PN N126-2075 ON LBL9 NR 1 IAW AMM 53-01-05.
